Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, Ramsay, et al. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry , vol. 10, no. 1, Carleton University, 2019, pp. 223–256, doi:10.20382/jocg.v10i1a9.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, Gert, and Mathijs Wintraecken. “The Extrinsic Nature of the Hausdorff Distance of Optimal Triangulations of Manifolds.” The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–79.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, Arseniy, and Ivan Izmestiev. “The Regge Symmetry, Confocal Conics, and the Schläfli Formula.” Bulletin of the London Mathematical Society, London Mathematical Society, 2019, doi:10.1112/blms.12276.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648   OA
Edelsbrunner, Herbert, et al. “Topological Data Analysis in Information Space.” 35th International Symposium on Computational Geometry, vol. 129, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 31:1-31:14, doi:10.4230/LIPICS.SOCG.2019.31.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6756   OA
Pranav, Pratyush, et al. “Unexpected Topology of the Temperature Fluctuations in the Cosmic Microwave Background.” Astronomy and Astrophysics, vol. 627, A163, EDP Sciences, 2019, doi:10.1051/0004-6361/201834916.
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989   OA
Aichholzer, Oswin, et al. “Folding Polyominoes with Holes into a Cube.” Proceedings of the 31st Canadian Conference on Computational Geometry, Canadian Conference on Computational Geometry, 2019, pp. 164–70.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, Arseniy, and Roman Fedorov. “Two Circles and Only a Straightedge.” Proceedings of the American Mathematical Society, vol. 147, AMS, 2019, pp. 91–102, doi:10.1090/proc/14240.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat, Jean-Daniel, et al. “The Reach, Metric Distortion, Geodesic Convexity and the Variation of Tangent Spaces.” Journal of Applied and Computational Topology, Springer Nature, 2019, doi:10.1007/s41468-019-00029-8.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828   OA
Brown, Adam. “Arakawa-Suzuki Functors for Whittaker Modules.” Journal of Algebra, vol. 538, Elsevier, 2019, pp. 261–89, doi:10.1016/j.jalgebra.2019.07.027.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner, Herbert, and Katharina Ölsböck. “Holes and Dependences in an Ordered Complex.” Computer Aided Geometric Design, vol. 73, Elsevier, 2019, pp. 1–15, doi:10.1016/j.cagd.2019.06.003.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, Arseniy, et al. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, Akademicka Platforma Czasopism, 2019, pp. 457–90, doi:10.12775/TMNA.2019.008.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen, Joel F., et al. “On the Memory Hardness of Data Independent Password Hashing Functions.” Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65, doi:10.1145/3196494.3196534.
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham, Mabel. Multiple Covers with Balls. IST Austria, 2018, doi:10.15479/AT:ISTA:th_1026.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society, vol. 370, no. 4, American Mathematical Society, 2018, pp. 2825–54, doi:10.1090/tran/7292.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls I: Inclusion–Exclusion.” Computational Geometry: Theory and Applications, vol. 68, Elsevier, 2018, pp. 119–33, doi:10.1016/j.comgeo.2017.06.014.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer, vol. 40, no. 3, Springer, 2018, pp. 26–31, doi:10.1007/s00283-018-9795-5.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner, Herbert, and Georg F. Osang. The Multi-Cover Persistence of Euclidean Balls. Vol. 99, 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, doi:10.4230/LIPIcs.SoCG.2018.34.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique, vol. 356, no. 4, Elsevier, 2018, pp. 412–14, doi:10.1016/j.crma.2018.03.005.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner, Herbert, et al. Smallest Enclosing Spheres and Chernoff Points in Bregman Geometry. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 35:1-35:13, doi:10.4230/LIPIcs.SoCG.2018.35.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 87   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability, vol. 28, no. 5, Institute of Mathematical Statistics, 2018, pp. 3215–38, doi:10.1214/18-AAP1389.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math, vol. 32, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 750–82, doi:10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry, Springer, 2018, doi:10.1007/s00454-018-0049-2.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, Arseniy, et al. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry, vol. 59, no. 4, Springer, 2018, pp. 1001–09, doi:10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 2242–57, doi:10.1137/16M110407X.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, Cambridge University Press, 2018, p. e7, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata, vol. 194, no. 1, Springer, 2018, pp. 55–64, doi:10.1007/s10711-017-0265-6.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065   OA
Chatterjee, Krishnendu, and Georg F. Osang. “Pushdown Reachability with Constant Treewidth.” Information Processing Letters, vol. 122, Elsevier, 2017, pp. 25–29, doi:10.1016/j.ipl.2017.02.003.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, et al. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, Oxford University Press, 2017, pp. 4281–310, doi:10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society, vol. 369, no. 5, American Mathematical Society, 2017, pp. 3741–62.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
Edelsbrunner, Herbert, et al. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica, vol. 37, no. 5, Springer, 2017, pp. 887–910, doi:10.1007/s00493-016-3308-y.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, et al. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation, vol. 78, Academic Press, 2017, pp. 76–90, doi:10.1016/j.jsc.2016.03.008.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
Edelsbrunner, Herbert, et al. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability, vol. 49, no. 3, Cambridge University Press, 2017, pp. 745–67, doi:10.1017/apr.2017.20.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications, vol. 231, Elsevier, 2017, pp. 186–96, doi:10.1016/j.topol.2017.09.015.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
Heiss, Teresa, and Hubert Wagner. Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images. Edited by Michael Felsberg et al., vol. 10424, Springer, 2017, pp. 397–409, doi:10.1007/978-3-319-64689-3_32.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017, doi:10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, Therese, et al. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, World Scientific Publishing, 2017, pp. 211–29, doi:10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson-Delaunay Mosaics of Order K.” ArXiv:1709.09380.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, Herbert, and Hubert Wagner. Topological Data Analysis with Bregman Divergences. Vol. 77, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916, doi:10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521   OA
Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications, vol. 215, Elsevier, 2017, pp. 45–57, doi:10.1016/j.topol.2016.10.005.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, Marc, et al. “Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form.” Special Sessions in Applications of Computer Algebra, vol. 198, Springer, 2017, pp. 119–36, doi:10.1007/978-3-319-56932-1_8.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth et al., CRC Press, 2017, pp. 1709–35, doi:10.1201/9781315119601.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, Florian, and Stefan Steinerberger. “On the Discrepancy of Jittered Sampling.” Journal of Complexity, vol. 33, Academic Press, 2016, pp. 199–216, doi:10.1016/j.jco.2015.11.003.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics, vol. 287, Academic Press, 2016, pp. 674–703, doi:10.1016/j.aim.2015.10.004.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed